# SDR DALA2015060803716

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 40,047 hours, 34,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME, BS 1508 AT LONGERON 1L CRACKED.  REPAIRED IAW PRI 536755-14, REV 1 AND COMPLIED WITH ERA 536755-14, REV O.
